# SDR C2XA01IA416

- Difficulty date: December 12, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR - DURING APPROACH ON FLIGHT 3359, THE CREW REPORTED THAT THERE WAS A STRONG FUEL ODOR IN THE COCKPIT WHEN THE APU WAS STARTED.  THE AIRCRAFT LANDED SAFELY AT EWR, WHERE MAINTENANCE RELEASED THE AIRCRAFT UNDER MEL 49-00-00.  MAINTENANCE IN CLE PERFORMED OPERATIONAL TESTS OF THE APU AND IT'S ASSOCIATED SYSTEMS.  NO FUEL ODOR OR DEFECTS WERE NOTED.
